# SDR CA980430032

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 687045021
- Condition: Pinched
- Location: Propeller
- Component: Aeroduct, 6505619
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING A SIMULATED EMERGENCY DESCENT THE PILOT DETECTED AN OVERSPEED OF THE NR 1 ENGINE. EMERGENCY PROCEDURES WERE CARRIED OUT AND THE ENGINE WAS SHUTDOWN AND THE PROPELLER FEATHERED. THE TRAINING MISSION WAS ABORTED AND THE AIRCRAFT LANDED.  THE OVERSPEED WAS ATTRIBUTED TO A PINCHED O-RING ON ONE OF THE PROPELLER REGULATING VALVES.
